Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An ergodic theorem for asymptotically nonexpansive mappings in the intermediate sense


Author: Hirokazu Oka
Journal: Proc. Amer. Math. Soc. 125 (1997), 1693-1703
MSC (1991): Primary 47H09, 47H10
MathSciNet review: 1371136
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with an ergodic theorem for asymptotically nonexpansive mappings in the intermediate sense in Banach spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H09, 47H10

Retrieve articles in all journals with MSC (1991): 47H09, 47H10


Additional Information

Hirokazu Oka
Affiliation: School of Education, Department of Mathematics, Waseda University, 1-6-1 Nishi-Waseda, Shinjuku-ku, Tokyo 169-50, Japan
Address at time of publication: Faculty of Engineering, Ibaraki University, 12-1 Nakanarusawa 4 chome, Hitachi, Ibaraki 316, Japan
Email: oka@base.ibaraki.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03745-3
PII: S 0002-9939(97)03745-3
Keywords: Asymptotically nonexpansive mapping in the intermediate sense, almost-orbit, weak almost convergence, convex approximation property
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society